urologist-icon

Erectionproblem

I don't get good erection as it used to be few years ago. I am obese, 38 at age. I had slight High BP took medicine Nebistar 5 mg. I don't have BP now. I have urticaria problem daily taking Cetrizen 10 mg. I don't have diabetes. I have big tummy. I have Asthma from child hood. I take medicine Montek LC, Kaifyl 400 mg, Rotocap inhaler foracort 400 mg. I had been to Urologist, tests were done. I was diagnosed with low Testerone. I was given some gensing herbal medicine. No much improvement.
views-icons 25 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Erectionproblem

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Erectile dysfunction may be due to many causes as many physiologic, hormonal, and psychogenic factors are involved in the ability to obtain and maintain erections... most of the times it will be psychological but other conditions like diabetes, hypertension, hormonal imbalances and intake of certain drugs can be the cause so these should be ruled out..there are numerous causes for decreased level, it may be due to trauma to the testis, infections,obesity,kidney diseases,liver diseases,certain medications mainly pain medications derived from opioids,people suffering from sickle cell disease or thalassemia can also have this,people taking glucocorticoids can also have this,other hormones in the body with abnormal levels can also impact on testosterone levels,chronic alcoholism is also one of the cause.so before starting on testosterone directly,so the underlying cause should be treated...which will be more beneficial than simply taking the supplements...discuss the issues with your urologist they will do the needful.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO